| Catalog Number |
121731050 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient was revised due to metalose, pinnacle cup and insert luxated and ceramic on metal pinnacle cup with the head primary surgery was in 2019.Revision (b)(6) 2024.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: d4 (udi): the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicates that the affected side involved in this event was the right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: pinnacle cup + insert luxated and keramik on metall pinnacle cup with the head.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device found that the pinn 100 w/gription 50mm has signs of organic material and what appears to be bone ingrowth adhered to the outer fixation surface.Additionally signs of metal wear were observed at the articulating surface most likely caused by being in contact with the femoral head.Based on this finding and the observations of the returned liner it is reasonable to conclude that a disassociation event occurred between the liner and the acetabular cup.There is no indication that a design or manufacturing issue has caused or contributed to the reported event.Although the acetabular cup failure cannot be traced to design or manufacturing, a definite root cause cannot be established due to there being multiple factors that may contributed.Consideration must be given to all potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.A manufacturing record evaluation was performed for the finished device [121731050/9124120] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was confirmed as the observed condition of the pinn 100 w/gription 50mm would have contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > a manufacturing record evaluation was performed for the finished device [121731050/9124120] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history batch = > null device history review = > a manufacturing record evaluation was performed for the finished device [121731050/9124120] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.